# SDR DALA2019022501317

- Difficulty date: February 24, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 65,538 hours, 27,862 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 HOLE, LEFT HAND SIDE BELOW FLOOR LINE. SEE CARD. ATTACH CLIP ON AFT SIDE OF FRAME HAS TOOLING DAMAGE ALSO(SAME HOLE). UNABLE TO DETERMINE CRACK LENGTH. CRACK APPEARS TO BE IN ATTACH CLIP. CORRECTIVE ACTION: SEE NR FOR ADDITIONAL INFORMATION 077-0001:5311-01207-01A/002 00117 C/W ERA 575533-14 REV ORG TIME LIMITED REPAIR I. PERMANENT REPAIR TO BE COMPLETED ON LOG 0951535.
